After long sepecting i had kidney disease, todays blood test results showed the all clear for kindey/liver/urine. Which is strange as they don't seem like their working properly. If i so much as eat an egg, urine output extreases dramatically, breathing tightens and a breakout in light upper chest pain (Liver area) sets in.
And all this started when i started taking a protein supplement, which i stopped when symptoms came.
Exsessive/EXTREME Urine output.(Especially after protein) No blood
Slight Diarrhea every other day.
Slight pain in upperchest (Liver/heart area) mainly after mealtimes/snacks.
Tight Breathing (mainly after mealtimes/snacks).
I have no allergies, take no drugs and do not drink.
3. try eliminating the protein for a day or two and see if the symptoms susbside
I would probably rule out diabetes. Type 2 diabetes is hallmarked by the "3 Ps" polydyspsia (excessive thirst), polyphagia (excessive hunger), and polyuria (excessive urination)...you do not have the first two good luck!!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.